MathSciNet Relay Station
MathSciNet bibliographic data
MR2254125 54E35 (46B20 47H10 54E50)
Mustafa, Zead; Sims, Brailey A new approach to generalized metric spaces. J. Nonlinear Convex Anal. 7 (2006), no. 2, 289–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement